Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26898
Title: On the suboptimality of the p-version interior penalty discontinuous galerkin method
Authors: Georgoulis, EH
Hall, E
Melenk, JM
First Published: Jan-2010
Citation: JOURNAL OF SCIENTIFIC COMPUTING, 2010, 42 (1), pp. 54-67
DOI Link: 10.1007/s10915-009-9315-z
ISSN: 0885-7474
Links: http://hdl.handle.net/2381/26898
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.